Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``The involutions on homotopy spheres and their gluing diffeomorphisms'' (Trans. Amer. Math. Soc. 215 (1976), 363-391)


Author: Chao Chu Liang
Journal: Trans. Amer. Math. Soc. 222 (1976), 405
MSC: Primary 57D65; Secondary 57E25
Original Article: Trans. Amer. Math. Soc. 215 (1976), 363-391.
MathSciNet review: 0431214
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D65, 57E25

Retrieve articles in all journals with MSC: 57D65, 57E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0431214-3
PII: S 0002-9947(1976)0431214-3
Article copyright: © Copyright 1976 American Mathematical Society